2011, 2011(Special): 660-671. doi: 10.3934/proc.2011.2011.660

Global existence for a functional reaction-diffusion problem from climate modeling

1. 

Department of Mathematics, Auburn University, AL 36849-5310

Received  July 2010 Revised  April 2010 Published  October 2011

Motivated by coupling an energy balance climate model and a two-species competition model for the bio-sphere, one is led to study the existence of non-negative mild solutions for set-valued functional reaction-diffusion equations involving a memory term and a nonlocal Volterra-type operator. A global existence and boundedness result is established in an m-accretive setting.
Citation: Georg Hetzer. Global existence for a functional reaction-diffusion problem from climate modeling. Conference Publications, 2011, 2011 (Special) : 660-671. doi: 10.3934/proc.2011.2011.660
[1]

Xiaojin Zheng, Zhongyi Jiang. Tighter quadratically constrained convex reformulations for semi-continuous quadratic programming. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020071

[2]

Doria Affane, Meriem Aissous, Mustapha Fateh Yarou. Almost mixed semi-continuous perturbation of Moreau's sweeping process. Evolution Equations & Control Theory, 2020, 9 (1) : 27-38. doi: 10.3934/eect.2020015

[3]

Julio C. Rebelo, Ana L. Silva. On the Burnside problem in Diff(M). Discrete & Continuous Dynamical Systems - A, 2007, 17 (2) : 423-439. doi: 10.3934/dcds.2007.17.423

[4]

Dieter Bothe, Petra Wittbold. Abstract reaction-diffusion systems with $m$-completely accretive diffusion operators and measurable reaction rates. Communications on Pure & Applied Analysis, 2012, 11 (6) : 2239-2260. doi: 10.3934/cpaa.2012.11.2239

[5]

Jason R. Morris. A Sobolev space approach for global solutions to certain semi-linear heat equations in bounded domains. Conference Publications, 2009, 2009 (Special) : 574-582. doi: 10.3934/proc.2009.2009.574

[6]

Luisa Malaguti, Cristina Marcelli. Existence of bounded trajectories via upper and lower solutions. Discrete & Continuous Dynamical Systems - A, 2000, 6 (3) : 575-590. doi: 10.3934/dcds.2000.6.575

[7]

Hui Li, Manjun Ma. Corrigendum on “H. Li and M. Ma, global dynamics of a virus infection model with repulsive effect, Discrete and Continuous Dynamical Systems, Series B, 24(9) 4783-4797, 2019”. Discrete & Continuous Dynamical Systems - B, 2020, 25 (12) : 4925-4925. doi: 10.3934/dcdsb.2020299

[8]

Alexandre Caboussat, Allison Leonard. Numerical solution and fast-slow decomposition of a population of weakly coupled systems. Conference Publications, 2009, 2009 (Special) : 123-132. doi: 10.3934/proc.2009.2009.123

[9]

Xiaoming Wang. Upper semi-continuity of stationary statistical properties of dissipative systems. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 521-540. doi: 10.3934/dcds.2009.23.521

[10]

Anas Eskif, Julio C. Rebelo. Global rigidity of conjugations for locally non-discrete subgroups of $ {\rm {Diff}}^{\omega} (S^1) $. Journal of Modern Dynamics, 2019, 15: 41-93. doi: 10.3934/jmd.2019013

[11]

Hyun-Jung Kim. Stochastic parabolic Anderson model with time-homogeneous generalized potential: Mild formulation of solution. Communications on Pure & Applied Analysis, 2019, 18 (2) : 795-807. doi: 10.3934/cpaa.2019038

[12]

Dieter Armbruster, Simone Göttlich, Stephan Knapp. Continuous approximation of $ M_t/M_t/ 1 $ distributions with application to production. Journal of Computational Dynamics, 2020, 7 (2) : 243-269. doi: 10.3934/jcd.2020010

[13]

Ellen Baake, Michael Baake, Majid Salamat. The general recombination equation in continuous time and its solution. Discrete & Continuous Dynamical Systems - A, 2016, 36 (1) : 63-95. doi: 10.3934/dcds.2016.36.63

[14]

Chiara Corsato, Franco Obersnel, Pierpaolo Omari, Sabrina Rivetti. On the lower and upper solution method for the prescribed mean curvature equation in Minkowski space. Conference Publications, 2013, 2013 (special) : 159-169. doi: 10.3934/proc.2013.2013.159

[15]

Chunhua Jin. Boundedness and global solvability to a chemotaxis-haptotaxis model with slow and fast diffusion. Discrete & Continuous Dynamical Systems - B, 2018, 23 (4) : 1675-1688. doi: 10.3934/dcdsb.2018069

[16]

Ciprian Preda, Petre Preda, Adriana Petre. On the asymptotic behavior of an exponentially bounded, strongly continuous cocycle over a semiflow. Communications on Pure & Applied Analysis, 2009, 8 (5) : 1637-1645. doi: 10.3934/cpaa.2009.8.1637

[17]

Domenica Borra, Tommaso Lorenzi. Asymptotic analysis of continuous opinion dynamics models under bounded confidence. Communications on Pure & Applied Analysis, 2013, 12 (3) : 1487-1499. doi: 10.3934/cpaa.2013.12.1487

[18]

Dequan Yue, Wuyi Yue. Block-partitioning matrix solution of M/M/R/N queueing system with balking, reneging and server breakdowns. Journal of Industrial & Management Optimization, 2009, 5 (3) : 417-430. doi: 10.3934/jimo.2009.5.417

[19]

Anne Mund, Christina Kuttler, Judith Pérez-Velázquez. Existence and uniqueness of solutions to a family of semi-linear parabolic systems using coupled upper-lower solutions. Discrete & Continuous Dynamical Systems - B, 2019, 24 (10) : 5695-5707. doi: 10.3934/dcdsb.2019102

[20]

Pengyu Chen, Xuping Zhang. Upper semi-continuity of attractors for non-autonomous fractional stochastic parabolic equations with delay. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020290

 Impact Factor: 

Metrics

  • PDF downloads (13)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]